MAUDE Adverse Event Report: Medline Industries, LP Medline; CAP,BOUFFANT,SPUNBOND,BLUE,24"

Medline Industries, LP Medline; CAP,BOUFFANT,SPUNBOND,BLUE,24"
Catalog Number CRI1004
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer contact on (b)(6) 2026, "there have been 10 reported incidents of allergic reactions" and "allergic reactions have been described as red non-raised rash encircling the scalp area.".
 
Additional Manufacturer Narrative
According to the customer contact on (b)(6) 2026, "there have been 10 reported incidents of allergic reactions" and "allergic reactions have been described as red non raised rash encircling the scalp area." the customer contact stated, "bouffant caps have been noted to causing red irritation marks on patients' heads, more so on bald(ing) individuals." per the customer contact, "the bouffant is worn only for pacemaker procedures in the unit" and "it was on the patient's head while patient was being prepped for surgery." it was reported, "several minutes after the patient donned the bouffant, redness and irritation was noted on the scalp and was noted to be tracking down toward the eyes." the customer contact reported, "benadryl was administered "[25mg iv]"" and "patient was treated for allergic reaction following standard protocol." per the customer contact, no injuries were reported as a result of the reported incident.No additional information is available at this time.A sample has been requested for evaluation.It has been determined that though the event did not involve a death or serious injury, recurrence could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
CAP,BOUFFANT,SPUNBOND,BLUE,24"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093--275
MDR Report Key50276599
Report Number1417592-2026-08850
Device Sequence Number18580107
Product Code FYF
UDI-Device Identifier10080196745777
UDI-Public10080196745777
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCRI1004
Device Lot Number34826030001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown